# SDR MALA000686

- Difficulty date: November 30, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 452
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: NF24668057
- Part serial: L291050
- Condition: Failed
- Location: Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM ABR TO ATY LT INTAKE HEAT INOPERATIVE. DIVERTED TO MSP DUE TO WEATHER CONDITIONS.  MAINTENANCE REPLACED LEFT EXHAUST NOZZLE PN  NF24668-057. OPS CHECK GOOD. REFER 409 CARD 034278 FOR DETAILS. INSTALLED LT NACELLE OBFWD KIDNEY PANEL (DISC 2).
